Convergence of Newton-Like Methods for Solving Systems of Nonlinear Equations.

J.C.P. Bus

Numerische Mathematik (1976/1977)

  • Volume: 27, page 271-282
  • ISSN: 0029-599X; 0945-3245/e

How to cite

top

Bus, J.C.P.. "Convergence of Newton-Like Methods for Solving Systems of Nonlinear Equations.." Numerische Mathematik 27 (1976/1977): 271-282. <http://eudml.org/doc/132452>.

@article{Bus1976/1977,
author = {Bus, J.C.P.},
journal = {Numerische Mathematik},
pages = {271-282},
title = {Convergence of Newton-Like Methods for Solving Systems of Nonlinear Equations.},
url = {http://eudml.org/doc/132452},
volume = {27},
year = {1976/1977},
}

TY - JOUR
AU - Bus, J.C.P.
TI - Convergence of Newton-Like Methods for Solving Systems of Nonlinear Equations.
JO - Numerische Mathematik
PY - 1976/1977
VL - 27
SP - 271
EP - 282
UR - http://eudml.org/doc/132452
ER -

NotesEmbed ?

top

You must be logged in to post comments.